MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PERIPHERAL CATHETER INSERTION KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. PERIPHERAL CATHETER INSERTION KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number F320108PT
Health Effect - Clinical Code Pain (1994)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
I was placing a power glide for patient in r [right] basilic.I located vessel and was able to get blood return.I advanced wire without any issues or resistance.I then went to advance catheter.The device split apart at the tip and the catheter would not advance.The patient complained of pain.I attempted to pull device back and at the insertion site, the device was not completely coming out.The skin was being pulled/tugged like the object was larger than the insertion site.

Brand Name
PERIPHERAL CATHETER INSERTION KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key24829900
Report Number24829900
Device Sequence Number21137854
Product Code FOZ
UDI-Device Identifier00801741140686
UDI-Public(01)00801741140686
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/30/2026
Report Date (Section F) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF320108PT
Device Catalogue NumberF320108PT
Device Lot NumberREKX0138
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale
Patient Weight58 KG
Date Report Sent to FDA03/30/2026